# SDR UIEA2018070901404

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,423 hours, 18,702 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: W78100420
- Condition: Damaged
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF LEFT WEATHER RADAR FAILED. PERFORMED REPAIR OF WIRE W781-004-20 AND W781-005-20 IAW WDM 34-43-12 & SWPM 20-10-13. LEFT WEATHER RADAR OPS CHECK GOOD IAW AMM 34-43-00.
